MAUDE Adverse Event Report: ZIMMER DENTAL 15 DEG TAPER 3.5P,1MM-2MM; DENTAL ABUTMENT

ZIMMER DENTAL 15 DEG TAPER 3.5P,1MM-2MM; DENTAL ABUTMENT
Model Number 15AT312
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the abutment was loose.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).One 15 deg taper 3.5p,1mm-2mm (15at312) and one 15 deg taper,3.5p 2mm-3mm (15at323) were returned for investigation.Visual evaluation of the as returned products identified no apparent malfunction, signs of use with blood and debris on the devices.Functional testing to recreate the reported event could not be performed due to the nature of the devices & event.Device history record (dhr) reviews were completed for the subject lot numbers (63808228 & 63650221).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhrs.Lots were inspected and passed all acceptance criteria by qa.Complaint history reviews were performed for the reported lot numbers (63808228 & 63650221) for similar events and no other complaint was identified.Complaint category keyword: loosening therefore, based on the available information, device malfunction did not occur and the reported event was non-verifiable for the reported devices.

Brand Name
15 DEG TAPER 3.5P,1MM-2MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12133542
Report Number0002023141-2021-01719
Device Sequence Number19866279
Product Code NHA
UDI-Device Identifier00889024012035
UDI-Public(01)00889024012035(17)221031(10)83808228
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K111853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2022
Device Model Number15AT312
Device Catalogue Number15AT312
Device Lot Number63808228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexUnknown